
Deals of the week
CITAL 100ML SYRUP
Cital serves a great purpose in the prevention or treatment of the following conditions:
ZYRTEC 1MG/ML 75ML
Zyrtec is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes and runny nose.
Zyrtec is used in adults and children to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose.
Zyrtec is also used to treat itching and swelling caused by chronic urticaria (hives).
STILNOX 10MG TABS 14’S
Stilnox zolpidem 10mg is a sedative that is used for the short-term therapy of insomnia. Anybody who has issues falling asleep at nighttime or has a disturbed sleeping sample is claimed to undergo a medical situation referred to as insomnia. Without a correct nighttime sleep, the well-being of the person is prone to undergo leading to a detrimental effect on the high quality of life.
WOODWARD`S GRIPE WATER 100ML
oodwards Gripe Water Liquid is an Ayurvedic formulation and has Dill oil and Sarjikakshara as key ingredients.
– A non-alcoholic mild antacid
– Provides symptomatic relief from stomach pain caused due to gas, acidity, and indigestion in infants and children
Key benefits/uses of Woodwards Gripe Water Liquid:
– Instant relief from discomfort caused by gas, acidity & indigestion
– Helps to promotes & aids digestion
– Protects babies from various infections
– Ensures healthy growth
– Useful during the teething period
Direction for use/Dosage
– As directed by the physician.
Indications-
Digestion disorders in babies & children, Healthy growth
Storage instructions
– Store in a cool, dry & dark place
– Protect from direct Sunlight
Safety information:
– It is Non-Alcoholic
– Read the label carefully before use
– Do not exceed the recommended dose
– Keep out of the reach and sight of children
PYLOTRIP KIT 7`S [LANSOPR+CLARITHRO+AMOXYL}
H. pylori Eradication To Reduce The Risk Of Duodenal Ulcer Recurrence
The components in Pylotrip (PREVACID, amoxicillin, and clarithromycin) are indicated for the treatment of patients with H. pylori infection and duodenal ulcer disease (active or one year history of a duodenal ulcer) to eradicate H. pylori. Eradication of H. pylori has been shown to reduce the risk of duodenal ulcer recurrence.
ADMINISTRATION).
To reduce the development of drug-resistant bacteria and maintain the effectiveness of Pylotrip and other antibacterial drugs, Pylotrip should be used only to treat or prevent infections that are proven or strongly suspected to be caused by susceptible bacteria. When culture and susceptibility information are available, they should be considered in selecting or modifying antibacterial therapy. In the absence of such data, local epidemiology and susceptibility patterns may contribute to the empiric selection of therapy.
PONSTAN FORTE 500MG 50`s
Ponstan Forte tablets contain mefenamic acid which is a non-steroidal anti-inflammatory drug (NSAID). They can help to relieve symptoms of inflammation, such as redness and swelling pain and discomfort caused by arthritis, muscular or rheumatic disorders headache, muscle ache or toothache pain after operations, trauma childbirth pain
CANDID POWDER 30GM
andid Powder 30g
Candid Powder treats candidiasis, athlete’s foot, jock itch, ringworm, and other yeast and fungal infections of the skin.
ACE 125MG(PCM)SUPPOSITORY 10`S
Ace suppository 125 is the composition of paracetamol (Acetaminophen) which is the safest and most widely used painkiller and antipyretic. Ace produces analgesic action by increasing the pain threshold and antipyretics through action in the hypothalamic heat regulatory center.


-
Opthalmic, Pharmacy
TEARS NATURALE II 15ML
Tears Naturale II Eye Drop is an inert, semisynthetic, viscoelastic polymer which forms a colloid solution in water. It is used commonly for controlled drug delivery in oral medications. It reduces surface tension in aqueous solutions and is hence used as a lubricant in eye drops.
SKU: n/a -
-
Opthalmic
ONAZIN EYE DROPS 10ML
Onazin eye drops is a decongestant used to relieve redness in the eyes caused by minor eye irritations. Tetrahydrazoline 0.05% eye drops are used to whiten the eye and relieve minor eye irritations caused by; colds, hay fever, dust, smoke, sun, wind and swimming. Onazin eye drops are used in the management of allergic conjuctivitis, non-specific conjuctivitis, mechanical and chemical irritation of the interior eye.
SKU: n/a -
Analgesic (Pain Relievers
PANADOL ACTIFAST SOLUBLE TABS 12’S
Panadol ActiFast Soluble Tablets provide fast and effective relief of headaches, toothache, backache, rheumatic and muscle pains and period pain. It also relieves sore throat and the feverishness, aches and pains of colds and flu. Panadol ActiFast Soluble tablets also provide relief from the pain associated with osteoarthritis as diagnosed by a doctor. Panadol ActiFast Soluble tablets contain paracetamol which is an analgesic (a pain reliever which reduces aches and shivers) and an antipyretic (it reduces body temperature when you have a fever).
Directions for use:
Adults (including the elderly) and children aged 16 years and over:
1-2 tablets dissolved in water every 4 to 6 hours as required.
Children (10 to 15 years):
Give 1 tablet dissolved in water every 4 to 6 hours as required.
Do not give to children for more than 3 days without consulting a doctor.
Do not give to children under the age of 10 years.
Contains paracetamol.
Do not exceed the stated dose.
Do not take more frequently than every 4 hours.
Do not take more than 4 doses in 24 hours.
Do not take with any other product containing paracetamol.
Please see your doctor if your symptoms do not improve.SKU: n/a -
Analgesic (Pain Relievers
MARA MOJA TABS 100’S
Mara Moja contains paracetamol which is an effective antipyretic and analgesic. Produces antipyresis by acting on the hypothalamic heat regulating center and analgesia by elevating the pain threshold. Aspirin has analgesic ,anti inflammatory and anti pyretic actions .Aspirin acts by inhibiting the enzyme cyclooxygenase ,which results in the inhibition of biosynthesis of prostaglandins. Prostaglandins are associated with the development of pain that accompanies injury or inflammation. Enhanced production of prostaglandins is a common feature in fever. Caffeine in lower doses stimulates the CNS and this imparts a synergistic effect to the Aspirin and paracetamol
combination.SKU: n/a -
Vitamins & Supplements
Seven Seas Cold Liver Oil 100ml
even Seas Cod Liver Oil liquid is the perfect nutritional supplement to maintain your health naturally. It contains Omega 3 with EPA and DHA offering numerous benefits for the important formative years of children. A teaspoon a day will keep the doctor at away.
SKU: n/a -
Vitamins & Supplements
Abidec Syrup 150ml
Abidec Multivitamin Syrup with Omega 3 is a delicious way of delivering essential vitamins and omega 3 fatty acids to children to support healthy growth and help maintain healthy brain function.
Between the age of 1 and 5 children have specific vitamin needs to help maintain their general good health and well being. Vitamins can play an important role in supporting healthy growth. Vitamins can be used up or lost quickly, therefore it is vital that children receive the essential vitamins from the diet on a daily basis
SKU: n/a -
Cough Syrups, Prescription only
BENYLIN WITH CODEIN SYRUP100ML
Benylin with Codeine is indicated for the relief of persistent, dry, irritating cough.
Ingredient
Benylin with Codeine contains diphenhydramine hydrochloride 14mg, codeine phosphate 5.7mg, and levomenthol 1.1mg in every 5 ml.
Direction
Adults and children over 12 years: 10 ml three to four times daily. Children aged 6 to 12 years: One teaspoonful (5 ml) three to four times daily.
Caution – Warning
Benylin with Codeine is not recommended for children under 6 years. THIS IS CONTROLLED MEDICATION
SKU: n/a -
Antihelmintics (Worm Infestation), Infections & Infestations
Natoa Tablets 6’s (Mebendazole)
Brand Name: Natoa
Generic Name: Mebendazole
Formulation: tabs
Strength: 100mg
Pack size: 6
Precautions: Pregnancy. infants below 2 years.
Indications/Uses: Roundworm, threadworm, whipworm, hookworm infections; 100mg bd for 3 days, with fatty meal. guinea worm 200 mg qid 6 days. hydatid disease.
Interactions: Theophylline.
Side Effects: Gastro-intestinal upset. hypersensitivity reactions.
SKU: n/a

Laboratory Equipment & Chemicals


Surgicals


First Aid


Medical Apparels

Products Grid

Best Sellers

Recently Added
CITAL 100ML SYRUP
Cital serves a great purpose in the prevention or treatment of the following conditions:
ZYRTEC 1MG/ML 75ML
Zyrtec is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes and runny nose.
Zyrtec is used in adults and children to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose.
Zyrtec is also used to treat itching and swelling caused by chronic urticaria (hives).
STILNOX 10MG TABS 14’S
Stilnox zolpidem 10mg is a sedative that is used for the short-term therapy of insomnia. Anybody who has issues falling asleep at nighttime or has a disturbed sleeping sample is claimed to undergo a medical situation referred to as insomnia. Without a correct nighttime sleep, the well-being of the person is prone to undergo leading to a detrimental effect on the high quality of life.
WOODWARD`S GRIPE WATER 100ML
oodwards Gripe Water Liquid is an Ayurvedic formulation and has Dill oil and Sarjikakshara as key ingredients.
– A non-alcoholic mild antacid
– Provides symptomatic relief from stomach pain caused due to gas, acidity, and indigestion in infants and children
Key benefits/uses of Woodwards Gripe Water Liquid:
– Instant relief from discomfort caused by gas, acidity & indigestion
– Helps to promotes & aids digestion
– Protects babies from various infections
– Ensures healthy growth
– Useful during the teething period
Direction for use/Dosage
– As directed by the physician.
Indications-
Digestion disorders in babies & children, Healthy growth
Storage instructions
– Store in a cool, dry & dark place
– Protect from direct Sunlight
Safety information:
– It is Non-Alcoholic
– Read the label carefully before use
– Do not exceed the recommended dose
– Keep out of the reach and sight of children
PYLOTRIP KIT 7`S [LANSOPR+CLARITHRO+AMOXYL}
H. pylori Eradication To Reduce The Risk Of Duodenal Ulcer Recurrence
The components in Pylotrip (PREVACID, amoxicillin, and clarithromycin) are indicated for the treatment of patients with H. pylori infection and duodenal ulcer disease (active or one year history of a duodenal ulcer) to eradicate H. pylori. Eradication of H. pylori has been shown to reduce the risk of duodenal ulcer recurrence.
ADMINISTRATION).
To reduce the development of drug-resistant bacteria and maintain the effectiveness of Pylotrip and other antibacterial drugs, Pylotrip should be used only to treat or prevent infections that are proven or strongly suspected to be caused by susceptible bacteria. When culture and susceptibility information are available, they should be considered in selecting or modifying antibacterial therapy. In the absence of such data, local epidemiology and susceptibility patterns may contribute to the empiric selection of therapy.
PONSTAN FORTE 500MG 50`s
Ponstan Forte tablets contain mefenamic acid which is a non-steroidal anti-inflammatory drug (NSAID). They can help to relieve symptoms of inflammation, such as redness and swelling pain and discomfort caused by arthritis, muscular or rheumatic disorders headache, muscle ache or toothache pain after operations, trauma childbirth pain
CANDID POWDER 30GM
andid Powder 30g
Candid Powder treats candidiasis, athlete’s foot, jock itch, ringworm, and other yeast and fungal infections of the skin.
ACE 125MG(PCM)SUPPOSITORY 10`S
Ace suppository 125 is the composition of paracetamol (Acetaminophen) which is the safest and most widely used painkiller and antipyretic. Ace produces analgesic action by increasing the pain threshold and antipyretics through action in the hypothalamic heat regulatory center.
ZENTEL TABS 400MG 1`s
Zentel 400 MG Tablet is an antiparasitic medicine that is used to treat parasitic infections caused by tapeworms.
It works by decreasing the energy sources of the parasite (organisms that live in other organisms for survival), making it weaker and eventually killing it.
Zentel 400 MG Tablet may cause common side effects such as headache, dizziness, nausea, vomiting, hair loss, fever, etc. Consult your doctor if these symptoms stay for a long time or if they become severe. Zentel 400 MG Tablet should be taken exactly as advised by your doctor. Take it at the same time every day to maintain a constant level of this medicine in your body. Zentel 400 MG Tablet should be avoided if you are allergic to it. Inform your doctor if you have liver problems, or a history of seizures before taking this medicine.
Close evaluation with respect to your current medicines is necessary to avoid any undesired side effects. If you are pregnant, planning a pregnancy or are breastfeeding, consult your doctor before taking this medication.
ZENTEL SUSPENSION 20ML
Zentel Oral Suspension is an antiparasitic medicine, used for the treatment of parasitic worm infections. It works by killing the worms that cause infections and stops the infection from spreading.
Zentel Oral Suspension should be used in the dose and duration as advised by your doctor. Take it with or without food, preferably at a fixed time. Avoid skipping any doses and finish the full course of treatment even if you feel better. Do not take a double dose to make up for a missed dose. Simply take the next dose as planned.
Some people may experience vomiting, dizziness, increased liver enzymes, nausea, and loss of appetite as the side effects of this medicine. Please consult your doctor if these side effects persist for a longer duration. You may be monitored with blood tests and liver function tests throughout your treatment.
VDM KIT 4`S
A combination of Fluconazole, Azithromycin and Secnidazole used for syndromic treatment of vaginal discharge.
PRODUCT INTRODUCTION
VDM Kit 150mg/1000mg/1000mg Tablet is a combination medicine used in the syndromic treatment of vaginal discharge. It works by stopping the growth of microorganisms and killing the existing ones that cause the infection.
It is advisable to take VDM Kit 150mg/1000mg/1000mg Tablet at a fixed time each day to maintain consistent levels of the medicine in the blood. In case you have missed any doses, take it as soon as you remember it. Never skip any doses and finish a full course of treatment even if you feel better. It is important that this medication is not stopped without talking to the doctor as it may worsen your symptoms.
It may cause side effects like nausea, headache, vomiting, taste change, dizziness, indigestion, loss of appetite, and stomach pain. It may cause diarrhea, so it is better to take plenty of fluids while taking this medicine as it may help to prevent dehydration.
Before taking this medicine, let your doctor know if you have any preexisting medical conditions or if you are on any medicines. Let your doctor also know if you have any known allergic history to any of the components of this medicine. Pregnant and breastfeeding women should consult their doctor before using this medicine.
TRIOKIT TABS 4`S
Triokit 150mg/1000mg/1000mg Tablet is a combination medicine used in the syndromic treatment of vaginal discharge. It works by stopping the growth of microorganisms and killing the existing ones that cause the infection.
It is advisable to take Triokit 150mg/1000mg/1000mg Tablet at a fixed time each day to maintain consistent levels of the medicine in the blood. In case you have missed any doses, take it as soon as you remember it. Never skip any doses and finish a full course of treatment even if you feel better. It is important that this medication is not stopped without talking to the doctor as it may worsen your symptoms.
It may cause side effects like nausea, headache, vomiting, taste change, dizziness, indigestion, loss of appetite, and stomach pain. It may cause diarrhea, so it is better to take plenty of fluids while taking this medicine as it may help to prevent dehydration.
Before taking this medicine, let your doctor know if you have any preexisting medical conditions or if you are on any medicines. Let your doctor also know if you have any known allergic history to any of the components of this medicine. Pregnant and breastfeeding women should consult their doctor before using this medicine.
FLUGONE DM 120ML
Flugone Dm Cough Syrup 120ml is an antihistamine. It works by blocking the action of histamine, which helps reduce symptoms such as watery eyes and sneezing.
Flugone Suspension is used for the treatment, control, prevention, & improvement of the following diseases, conditions and symptoms:
Common cold,
Allergies due to food,
Hay fever,
Watery eyes,
Itchy throat
skin and rhinitis
This reduces congestion and helps in easy breathing. Flugone Suspension reduces fever and ease general body aches that sometimes accompany a cold.
PANADOL ELIXIR 100ML
Panadol Elixir is recommended for children aged 5-12 years
It gives temporary relief from the fever and pain associated with teething, immunization, earaches, headaches, and colds. It is also an effective treatment for childhood infections.
Panadol Elixir provides effective temporary relief from pain and fever in children, 5-12 years of age. Children’s Panadol (5-12 years) elixir provides effective temporary relief from the pain and fever associated with:
Teething
Sore throat
Childhood infections
Immunization
Toothache
Children’s Panadol (5-12 years) Elixir is raspberry flavored and like all Children’s Panadol products, it is gentle on little stomachs when used as directed.
PANADOL BABY & INFANT SYRUP 100ml
Panadol baby & infant suspension is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It’s available combined with other painkillers and anti-sickness medicines.
Recommended for Babies & Infants.
Panadol Advance 100’s
Panadol Advance 500 mg Tablets are a mild analgesic and antipyretic, and are recommended for the treatment of most painful and febrile conditions, for example, headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.